I have been prescribed Levaquin and Bactrim and they both make me feel so very shaky... I feel like I am just trembling and anxious. It is a terrible feeling! I need to get this taken care of and am afraid to try other antibiotics. I need to know of other drugs that don't cause this side effect! I also have a kidney stone I am trying to pass right now and dealing with the two things at once is not a good time!!
shfletcher, Levaquin is a very strong antibiotic, I usually comes with just 7 days of doses. Try to hang in, all medications have side affects. Try to keep reminding yourslef that the UTI will be over in one week! If you absolutly cannot take the medicine, call your dr. as soon as possible. Are you able to take a little food when you yake your medicine, it will help you get rid of feeling queasy after taking it. That's all I can offer you as doctors give Levaquin when the infection is not mild. Do the best you can and call your doctor to report your side affects. Fall Queen
Hi, Levaquin makes me want to jump from the barn roof! Just kidding. No, really I cannot take that crap, I feel ever so badly for you. There must be an anti-b that doesn't cause mental side effects! What about Penn VK? Have ye tried that one? Remember, drink cranberry juice. Azo (over the counter) can help with burning and frequent urination. Just a suggestion.
OMG, a kidney stone??? You poor baby! Sure hope you feel better soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Mar 2011 • 6 answers
Urinary Tract Infection - I get UTI's quite often as does my mom so my first question is if they can
Posted 5 Dec 2013 • 4 answers
Posted 7 Apr 2015 • 1 answer
Urinary Tract Infection - How do I know which antibiotic will work for my bladder infection I get it
Posted 2 May 2015 • 2 answers
Posted 17 Apr 2017 • 2 answers